# SDR DALA2024020901758

- Difficulty date: February 5, 2024
- Submitted: February 9, 2024
- Operation: Air carrier
- Aircraft: N198DN
- Make and model: Boeing 767332
- Aircraft serial: 28455
- Aircraft time: 112,813 hours, 16,621 cycles
- System (JASC): 5240 · Service Doors
- Part: Door
- Part number: UNKNOWN
- Condition: Stuck
- Location: R2
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 198 ARMING HANDLE 2R DOOR STUCK CORRECTIVE ACTION: C/W B767 AMM 52-73 W/ NO FAULTS NOTED. DOOR ARMS + DISARMS AS NML. OK FOR SVC (4143727)
